# SDR SWAA2023012786234

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL SPLICE AT AFT CARGO BAY BS767+6 RBL8.<[01] FOUND TO BE OUT OF LIMITS DUE TO CORROSION IS COMMON TO A PREVIOUS REPAIR.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE;[03] NO REPAIR LIMITS FOUND ON SRM; REMOVED DAMAGE REINFORCING CHANNEL OF PREVIOUS REPAIR; AREA BS 768-772 RBL 8 WL 156 IAW SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW REINFORCING CHANNEL P/N 53100004-001 IAW SRM 53-00-53-2R-2 MATERIAL USED BAC1510-1355 7050-T76511. PERFORMED VISUAL INSPECTION AND NO ADDITIONAL DAMAGE FOUND; VERIFIED MEASUREMENTS AND FASTENERS PATTERN OF PREVIOUS REPAIR IAW SRM 53-00-53-2R-2;[05] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PART IAW SRM 53-00-53-2R-2;[06] VERIFIED CORRECTIVE ACTION STEP 3;4 AND 5.;[07] OK TO INSTALL;[08] VERIFIED CORRECTIVE ACTION STEP 7. VERIFIED OK TO INSTALL REPAIR PARTS.;[09] INSTALLED REINFORCING CHANNEL BS 768-772 LBL 17 WL 156 IAW SRM 53-00-53-2R-2;[10] VERIFIED CORRECTIVE ACTION STEP 9.;[11] VERIFIED MEASUREMENT TABLE. TASK CARD COMPLETE.
